# SDR FDEA201102260780

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 453N185715
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUTOUT AFT SIDEWALL PANEL REVEAL PLATE AT STA 620 FOUND CRACKED OFF.  CRACKED REVEAL PLATE REMOVED AND REPLACED IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
